An initial-boundary value problem for three-dimensional Zakharov-Kuznetsov equation

An initial-boundary value problem with homogeneous Dirichlet boundary conditions for three-dimensional Zakharov-Kuznetsov equation is considered. Results on global existence, uniqueness and large-time decay of weak solutions in certain weighted spaces are established. © 2015 Elsevier Inc.

Authors
Editors
-
Publisher
Academic Press Inc.
Number of issue
3
Language
English
Pages
3029-3055
Status
Published
Department
-
Number
-
Volume
260
Year
2016
Organizations
  • 1 Department of Mathematics, Peoples' Friendship University of Russia, Miklukho-Maklai str. 6, Moscow, 117198, Russian Federation
Keywords
Initial-boundary value problems; Weak solutions; Zakharov-Kuznetsov equation
Date of creation
19.10.2018
Date of change
19.10.2018
Short link
https://repository.rudn.ru/en/records/article/record/4010/